# SDR IPXA2015041488094

- Difficulty date: March 17, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N52207
- Condition: Corroded
- Location: Bs 1543
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN DECK INTERNAL, SEAT TRACK FLANGE CORROSION.  REPLACED SEAT TRACK IAW DWG 146N5540.
